Join the 'Avapro' group to help and get support from people like you.
We found 36 questions associated with the 'Avapro' topic.
Posted 27 May 2012 • 2 answers
I am a 71 yr old female. I have taking avapro 150 mg for over 10 years with very good control of my blood pressure. Last week I started taking the generic version irbesartan. A few days after I started the generic version I notice I felt extremely tired, exhausted after doing minimal work. Is there ...
Posted 1 Jun 2010 by • 1 answer
I have been on avapro 150mg.for about 3 months,my hair is falling out. I use to have very thick hair and now it is very thin. I would like to stop the avapro but it does help mt blood pressure.
Posted 19 Sep 2009 by • 1 answer
My doctor began giving it to me the week of my heart by-pass surgery. I also take Avapro for blood pressure, Zocor for cholesterol, and metoprolol ER Succinate. I can go about 24 hours without taking the lorazepam. I get sweats, flushed face, burning in arms, and over-all anxiety. I feel I have no ...
Posted 26 Feb 2010 by • 1 answer
Posted 9 Mar 2011 by • 1 answer
Posted 28 Apr 2011 by • 2 answers
Posted 18 Jul 2012 by • 1 answer
... years. My left ankle has been swelling during normal usage for 10 days. Is this a side affect? I do not salt my food and have been drinking the usual amount of bottled water
Posted 26 Apr 2015 by • 1 answer
I have successfully been on Avapro for many yrs. Only the generic version (irbesartan) is available now. Has anyone had adverse effects using the generic? I am so frightened using generics.
Posted 28 Jul 2010 by • 1 answer
I have been taking Losartan 100 mg for 3 weeks, and I am have been dizzy and lightheaded for the past 4 days. I felt much better when I took Avapro 300mg. Anyone else experience side effects from this medication.
Posted 21 May 2011 by • 1 answer
I took Avapro for 2 weeks and got muscle aches and severe pains,dry mouth ,night and day cold shivers and sweats, dark urine and feeling very tired and have no appetite.I have stopped taking it and would like to know when I will feel better. It is now 3 days and I still feel terrible. Michael
Posted 6 May 2012 by • 1 answer
Posted 15 Sep 2009 by • 1 answer
I use the following medicines for HP: Corgard 40, Avapro 150, Norvasc 5, also use Lovaza and Niacin for Lower Good Cholesterol and Ecotrin recommended by my Cardiologist. Its there any interferences between these medicines, is there any specific instructions of the way I must uses them during the ...
Posted 8 Nov 2009 by • 1 answer
hctz (?) Have been on all for months. Card. added norv. 2 months ago & a wk ago added lis. BP is running very low for me as low as 106/54 at times though aver. 122/74. Heart rate has jumped to high 90s & 114+ the past day or 2. Could it be caused by the lis. or maybe H1N1 vaccine given ...
Posted 27 Mar 2010 by • 1 answer
Posted 6 Jul 2010 by • 2 answers
I just started Avapro one week ago. I experienced what felt like my heart stopping for a moment and felt like I would faint. It's possible I was dehydrated since I spent the day at the beach the day before. I had a stress test, echocardiogram, ecg and other tests last week and they showed my ...
Related Condition Support Groups
Avapro Patient Information at Drugs.com
- Avapro Information for Consumers
- Avapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avapro (detailed)